# SDR 08FDEA03488

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5381026720001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR SUPPORT WEB, LOWER OUTBD ATTACH FITTING IS CRACKED AT FRAME 49; FLOOR LOCATION -Y 145.6.  REMOVED AND REPLACED ATTACH FITTING IAW A300-600 SRM 51-40-21; PARA 10-B.
